# SDR DL757952150

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, NOSE COWL L/E DAMAGED AT 5 O'CLOCK POS.  ALSO, SMALL HOLES IN NOSE COWL 3 O'CLOCK POS.  REPAIRED PER SRM 54-11-01.
